MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ INJECTOR LUER LOCK N35

BECTON DICKINSON, S.A. BD PHASEAL¿ INJECTOR LUER LOCK N35
Catalog Number 515001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that leaking was found from a bd phaseal¿ injector luer lock n30c.The bd phaseal¿ injector luer lock n30c was pulled out, after the drug was transferred into the iv bag, leaving the needle left unprotected.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Results: bd received four photographs from the customer facility for investigation.The pictures showed the needle exposed.This takes place as the injector is still active while disconnection.The grips are out of place.Additionally, two retention samples were selected for evaluation, and the customer's indicated failure mode for leakage and broken safety shield was not observed as all samples met specifications.A review of the manufacturing records was completed for the incident lot and no issues were identified.Conclusion: bd was not able to duplicate or confirm the customer¿s indicated failure mode.The root cause is considered a misuse of the defect.
 
Additional Manufacturer Narrative
Date of event and received by manufacturer corrections.The date of event and date received by manufacturer fields have been updated to reflect the corrected dates as indicated below: date of event: (b)(6) 2017.Date received by manufacturer: 11/22/2017.

Brand Name
BD PHASEAL¿ INJECTOR LUER LOCK N35
Common Device Name
INJECTOR
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key7122579
Report Number3003152976-2017-00196
Device Sequence Number11059300
Product Code ONB
UDI-Device Identifier30382905150013
UDI-Public30382905150013
Combination Product (Y/N)N
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2020
Device Catalogue Number515001
Device Lot Number1706106
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer11/29/2017
11/22/2017
Initial Report FDA Received Date12/15/2017
Supplement Report FDA Received Date01/03/2018
02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;